Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 126, NWS Dodge City, KS

May 28, 2015Hamilton County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 28, 2015, 4:59 PM MDT for Hamilton County, Kearny County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 4:59 PM MDT (22:59 UTC)
Expired
May 28, 2015, 5:41 PM MDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hamilton County, KS, Kearny County, KS

The radar

The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS53 KDDC 282259 RRA
SVRDDC
KSC075-093-290000-
/O.NEW.KDDC.SV.W.0126.150528T2259Z-150529T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
  NORTHERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 700 PM CDT/600 PM MDT/

* AT 557 PM CDT /457 PM MDT/...A LINE OF SEVERE THUNDERSTORMS WAS 
  LOCATED FROM 10 MILES NORTHEAST OF SYRACUSE TO 10 MILES SOUTHWEST 
  OF LYDIA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN HAMILTON AND NORTHERN KEARNY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

LAT...LON 3826 10176 3826 10113 3807 10113 3803 10177
TIME...MOT...LOC 2257Z 240DEG 22KT 3815 10137 

HAIL...1.25IN
WIND...60MPH

$$

GERARD
2 follow-up statements
835 
WWUS53 KDDC 282323
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT THU MAY 28 2015

KSC075-282332-
/O.CAN.KDDC.SV.W.0126.000000T0000Z-150529T0000Z/
HAMILTON KS-

623 PM CDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3826 10154 3826 10113 3807 10113 3811 10154
TIME...MOT...LOC 2322Z 239DEG 21KT 3823 10120 

$$

KSC093-290000-
/O.CON.KDDC.SV.W.0126.000000T0000Z-150529T0000Z/
KEARNY KS-
623 PM CDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN KEARNY COUNTY...

AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LYDIA...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN KEARNY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

LAT...LON 3826 10154 3826 10113 3807 10113 3811 10154
TIME...MOT...LOC 2322Z 239DEG 21KT 3823 10120 

HAIL...1.00IN
WIND...60MPH

$$

GERARD
594 
WWUS53 KDDC 282341
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT THU MAY 28 2015

KSC093-282351-
/O.CAN.KDDC.SV.W.0126.000000T0000Z-150529T0000Z/
KEARNY KS-
641 PM CDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KEARNY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3826 10154 3826 10113 3807 10113 3811 10154
TIME...MOT...LOC 2340Z 240DEG 22KT 3829 10107 

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:02 AM MDT, 5 hours 57 minutes earlier.

Area forecast discussion, May 28, 11:02 AM MDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1202 PM CDT THU MAY 28 2015

...UPDATED SHORT AND AVIATION...

.SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY)
ISSUED AT 1200 PM CDT THU MAY 28 2015

TONIGHT:

ANOTHER BOUT OF SEVERE THUNDERSTORMS IS LIKELY. THERE IS PLENTY OF
INSTABILITY WITH 3000 J/KG OF SBCAPE. BULK SHEAR IS WEAKER TODAY
AND IS VERY MARGINAL FOR SUPERCELLS (30 KT). UPPER LEVEL WINDS ARE
WEAKER TOO FOR STORM TOP VENTILATION. LIKE THE NSSL WRF SOLUTION AS
FAR AS CONVECTIVE EVOLUTION IS CONCERNED. RECENT HRRR RUNS HAVE TRENDED
TO A SIMILAR SOLUTION AS DESCRIBED BY THE WRF. THE NET RESULT IS CONVECTION
WILL FORM ACROSS THE WESTERN ZONES THIS AFTERNOON. THINK UPSCALE GROWTH
IN TO A LINE IS LIKELY DOWNSTREAM. TORNADO POTENTIAL LOOKS LESS LIKELY
TODAY AS SUPERCELLS LOOK LESS LIKELY. I SUPPOSE AN ISOLATED TORNADO
CANNOT BE RULED OUT, HOWEVER. THE MAIN THREATS WILL BE HEAVY RAIN AS
PWATS REMAIN VERY HIGH. THE OVERALL PROGRESSIVE NATURE OF THE EXPECTED
LINE SHOULD LIMIT SOME TRAINING OF STORMS AS THE LINE HEADS EAST. STILL,
ANOTHER 1 TO 2" OF RAIN LOOK GOOD FOR SOME SPOTS. FARTHER EAST, THE
EASTERN ZONES WILL SEE LESS RAINFALL AS THE LINE WILL PROBABLY WEAKEN
LATE TONIGHT. WET MICROBURSTS OF 60 MPH WILL ALSO BE POSSIBLE WITH THE
LINE. LOWS WILL BE IN THE UPPER 50S TO LOWER 60S.

TOMORROW:

CONVECTION WILL BE POSSIBLE AGAIN ACROSS THE WESTERN ZONES AND EXTENDING
EASTWARD. HAVE CHANCE POPS IN THERE NOW. CONFIDENCE IS NOT GREAT, BUT
THE MESOSCALE MODELS ARE BREAKING OUT STORMS. SEVERE WEATHER IS UNLIKELY
AS SHEAR IS WEAK AND INSTABILITY WILL ALSO BE WEAK. HIGHS WILL BE IN
THE 70S AND 80S.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1145 AM CDT THU MAY 28 2015

COOLER WEATHER CAN BE EXPECTED SATURDAY AND SATURDAY NIGHT IN THE
WAKE OF A COLD FRONT. HIGHS SATURDAY SHOULD ONLY REACH NEAR 70,
WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING. WEAK UPPER LEVEL
RIDGING WILL DEVELOP OVER THE PLAINS BY LATE SUNDAY, ALONG WITH
LEE TROUGHING, SOUTHERLY WINDS AND A WARMING TREND THROUGH MID
WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE LOWER 80S BY
MONDAY, WITH SOME MID 80S ALONG THE COLORADO BORDER. HIGH
TEMPERATURES SHOULD PERSIST IN THE MID 80S THROUGH THE WEEK AND
ALL OF THE RAIN WE HAVE HAD THIS SPRING WILL DISCOURAGE
TEMPERATURES FROM REACHING INTO THE 90S DUE TO ENHANCED
EVAPOTRANSPIRATION. MODERATE SURFACE BASED CAPE VALUES WILL
DEVELOP AS EARLY AS SUNDAY AND PERSIST EVERY AFTERNOON AND EVENING
ALONG THE WESTERN HIGH PLAINS AND INTO FAR WESTERN KANSAS. WITH
THE LACK OF UPPER LEVEL SUPPORT, ONLY ISOLATED, MARGINALLY SEVERE
THUNDERSTORMS ARE EXPECTED AND SOME OF THESE COULD VENTURE INTO
FAR WESTERN KANSAS. THUNDERSTORM CHANCES WILL INCREASE A LITTLE BY
WEDNESDAY AND THURSDAY AS AN UPPER LEVEL TROUGH DEVELOPS ACROSS
THE WESTERN UNITED STATES, ALONG WITH A SHARPER LEE TROUGH AND
STRONGER LOW LEVEL CONVERGENCE. DEWPOINTS WILL BE FAIRLY HIGH,
ESPECIALLY GIVEN ALL THE ANTECEDENT RAINFALL AND
EVAPOTRANSPIRATION SO THAT SURFACE BASED CAPE WILL BE FAIRLY HIGH.
HOWEVER, GIVEN THAT THE UPPER LEVEL JET WILL BE FAR TO THE NORTH,
TORNADIC ACTIVITY AND GIANT HAIL ARE NOT LIKELY THROUGH MID WEEK
AND POSSIBLY THROUGH THURSDAY OR EVEN FRIDAY. HOWEVER, IF THE
UPPER LEVEL WINDS INCREASE LATE NEXT WEEK, THEN SEVERE
THUNDERSTORM CHANCES WILL INCREASE ACCORDINGLY. TEMPERATURES WILL
REMAIN ON THE WARM SIDE THROUGH FRIDAY WITH HIGHS MAINLY IN THE
80S. GIVEN THE LEE TROUGHING AND HIGH DEWPOINTS, LOWS WILL BE WARM
IN THE 60S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WITH ONLY
SLIGHTLY COOLER READINGS ALONG THE COLORADO BORDER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1200 PM CDT THU MAY 28 2015

VFR CIGS SHOULD PREVAIL THROUGH THE TAF PD. THERE WILL BE ANOTHER ROUND
OF TSRA AND LIKELY +TSRA THIS EVENING IN BETWEEN 22Z-02Z. THIS, HOWEVER,
WILL NOT BE THE PREVAILING FLIGHT CONDITION AS A PROGRESSIVE THUNDERSTORM
LINE WILL QUICKLY MOVE ACROSS THE TERMINALS DURING THIS TIME FRAME.
AS A RESULT, WILL RETAIN WITH TSRA/CB GROUPS DURING THE EVENING. THUNDERSTORMS
ARE LESS LIKELY AFTER 03Z AS SUBSIDENCE DEVELOPS. WINDS WILL BE LIGHT
AND VARIABLE TODAY AND THEN SOUTHERLY 5-15 KT TONIGHT WITH VEERING NW
BY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  81  60  79  54 /  50  70  40  40
GCK  83  57  78  53 /  60  70  40  40
EHA  82  55  77  53 /  50  50  40  50
LBL  82  58  78  55 /  60  60  40  40
HYS  79  59  78  53 /  40  50  40  40
P28  80  63  80  58 /  80  50  40  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ065-066-078>081-
088>090.

&&

SHORT TERM...SUGDEN
LONG TERM...FINCH
AVIATION...SUGDEN
Hazardous weather outlook, May 28, 11:03 AM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1203 PM CDT THU MAY 28 2015

KSZ030-031-043>046-061>066-074>081-084>090-291715-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1203 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

  SUNDAY...
  NO HAZARDS.

  MONDAY...
  LIMITED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 28, 4:19 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT THU MAY 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TORNADO          2 WNW FRIEND            38.26N 100.95W
05/28/2015                   FINNEY             KS   STORM CHASER

            VERY BRIEF TORNADO LOOKING WEST FROM HIGHWAY
            83 AT THE COUNTY LINE

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 28, 4:23 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CDT THU MAY 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             9 N LAKIN               38.08N 101.28W
05/28/2015  E0.75 INCH       KEARNY             KS   PUBLIC

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 28, 4:28 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT THU MAY 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     5 SSW GRIGSTON          38.40N 100.75W
05/28/2015  M59 MPH          SCOTT              KS   PUBLIC

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, May 28, 4:32 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT THU MAY 28 2015

KSZ030-282315-
TREGO KS-
532 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR TREGO COUNTY UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF COLLYER...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAKEENEY...OGALLAH...COLLYER...CEDAR BLUFF...VODA AND TREGO CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3909 9967 3871 9969 3870 10015 3912 10015
TIME...MOT...LOC 2232Z 271DEG 15KT 3890 10009

SUGDEN
Local storm report, May 28, 4:51 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
551 PM CDT THU MAY 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             14 N DEERFIELD          38.19N 101.16W
05/28/2015  E1.00 INCH       KEARNY             KS   TRAINED SPOTTER

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 28, 4:53 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
553 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     3 N DIGHTON             38.52N 100.47W
05/28/2015  E65 MPH          LANE               KS   PUBLIC

&&

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:01 PM MDTSevere Thunderstorm WarningDDCHodgeman44 min
May 27, 6:18 PM MDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman57 min
May 27, 6:25 PM MDTSevere Thunderstorm WarningDDCFinney, Gray50 min
May 27, 6:51 PM MDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman54 min
May 27, 7:06 PM MDTFlash Flood WarningDDCFinney, Hodgeman, Lane, Ness6 hr
May 27, 7:18 PM MDTSevere Thunderstorm WarningDDCGray, Meade27 min
May 27, 7:38 PM MDTSevere Thunderstorm WarningDDCFord, Gray17 min
May 27, 8:08 PM MDTSpecial Weather StatementDDCFord37 min
May 27, 8:16 PM MDTSevere Thunderstorm WarningDDCFord, Hodgeman44 min
May 27, 8:35 PM MDTAreal Flood WarningDDCLane12 hr
May 27, 8:44 PM MDTAreal Flood WarningDDCMeade27 hr
May 27, 8:47 PM MDTSpecial Weather StatementDDCEdwards28 min
May 27, 9:00 PM MDTAreal Flood WarningDDCHaskell27 hr
May 27, 11:27 PM MDTAreal Flood WarningDDCFinney, Hodgeman, Lane, Ness9 hr
May 28, 12:29 AM MDTSpecial Weather StatementDDCGrant, Haskell, Stanton46 min
May 28, 1:18 AM MDTFlash Flood WarningDDCGrant, Haskell, Meade, Seward, Stevens7 hr
May 28, 2:42 PM MDTSpecial Weather StatementDDCKearny33 min
May 28, 3:26 PM MDTSpecial Weather StatementDDCNess49 min
May 28, 3:28 PM MDTSevere Thunderstorm WarningDDCScott47 min
May 28, 3:31 PM MDTTornado WarningDDCScott29 min
May 28, 3:35 PM MDTSevere Thunderstorm WarningDDCMorton, Stanton18 min
May 28, 3:40 PM MDTSevere Thunderstorm WarningDDCFinney, Kearny50 min
May 28, 3:56 PM MDTTornado WarningDDCFinney, Scott18 min
May 28, 4:12 PM MDTSevere Thunderstorm WarningDDCFinney, Kearny, Lane, Scott36 min
May 28, 4:28 PM MDTSevere Thunderstorm WarningDDCFinney, Lane, Scott47 min
May 28, 4:32 PM MDTSpecial Weather StatementDDCTrego43 min
May 28, 4:44 PM MDTSevere Thunderstorm WarningDDCMorton33 min
May 28, 4:50 PM MDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott40 min
May 28, 4:59 PM MDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness61 min
May 28, 5:32 PM MDTSpecial Weather StatementDDCNess43 min
May 28, 5:42 PM MDTSpecial Weather StatementDDCFinney, Hodgeman, Ness48 min
May 28, 5:43 PM MDTFlash Flood WarningDDCFinney, Kearny, Scott3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.